# SDR CA131030002

- Difficulty date: September 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Part number: 3706001
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TERMINAL JUNCTION BLOCK WITH DATE CODES 1233 TO 1320 MAY EXPERIENCE INTERMITTENT ELECTRICAL CONNECTION ISSUE, DUE TO AN INTERNAL BUSSING MFG DISCREPANCY.  MODULES AFFECTED: M81714/17, D35, M81714/17, D37 & M81714/17, D44, 
TOTAL OF 32 ACFT AFFECTED WITHIN RANGE 4428-4460.
